# SDR IPXA2019030839851

- Difficulty date: March 1, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341076522100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y AFT CARGO COMPARTMENT FWD BULKHEAD UPPER PANEL SUPPORT BRAKET FR54 @ RBL36 CRACKED. REMOVED AND REPLACED PER SRM 51-40-21.
